# SDR DALA2019052003151

- Difficulty date: May 19, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 80,780 hours, 36,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 CORROSION ON LT SIDE PLATE BTW STA: 1440 TO STA: 1530 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION:IN REFERENCE NRC 00192, SIDE PLATE WAS REPLACED PER SRM. (1082215)
